Proceedings of the Japan Academy, Series A, Mathematical Sciences

Estimates of the proximate function of differential polynomials

Chung-Chun Yang and Zhuan Ye

Full-text: Open access

Abstract

We obtain a Clunie type theorem for a rather general form of functional equations involving differential polynomials. Our theorems can give a much sharper estimate on the error term of the proximity function of solutions of differential equations and functional equations than the upper bound obtained by Clunie, Doeringer, He-Xiao, Korhonen and etc. In particular, our theorem can also be applied to study various types of Painlevé differential equations.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 83, Number 4 (2007), 50-55.

Dates
First available in Project Euclid: 30 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1177941417

Digital Object Identifier
doi:10.3792/pjaa.83.50

Mathematical Reviews number (MathSciNet)
MR2326202

Zentralblatt MATH identifier
1122.30022

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20] 30D35: Distribution of values, Nevanlinna theory 34M55: Painlevé and other special equations; classification, hierarchies;

Keywords
Nevanlinna's value distribution theory differential polynomial Painlevé equations

Citation

Yang, Chung-Chun; Ye, Zhuan. Estimates of the proximate function of differential polynomials. Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 4, 50--55. doi:10.3792/pjaa.83.50. https://projecteuclid.org/euclid.pja/1177941417


Export citation

References

  • W. Cherry and Z. Ye, Nevanlinna's theory of value distribution, Springer, Berlin, 2001.
  • J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17–27.
  • W. Doeringer, Exceptional values of differential polynomials, Pacific J. Math. 98 (1982), no. 1, 55–62.
  • A. A. Gol'dberg and V. A. Grinšteĭ n, The logarithmic derivative of a meromorphic function, Mat. Zametki 19 (1976), no. 4, 525–530.
  • Y. Z. He and X. Z. Xiao, Algeborid functions and ordinary differential equations, Science Press, Beijing, 1988.
  • R. Korhonen, Sharp forms of Nevanlinna error terms in differential equations, in Symposium on Complex Differential and Functional Equations, Univ. Joensuu, Joensuu, 2004, pp. 117–133, Erratum: http://www.arxiv.org/abs/ math.CV/0608514, 2006, pp. 15–16.
  • I. Laine, Nevanlinna theory and complex differential equations, de Gruyter, Berlin, 1993.
  • A. A. Mohon'ko and V. D. Mohon'ko, Estimates of the Nevanlinna characteristics of certain classes of meromorphic functions, and their applications to differential equations, Sibirsk. Mat. Ž. 15 (1974), 1305–1322, 1431.
  • S. Shimomura, The first, the second and the fourth Painlevé transcendents are of finite order, Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 3, 42–45.
  • S. Shimomura, Lower estimates for the growth of Painlevé transcendents, Funkcial. Ekvac. 46 (2003), no. 2, 287–295.
  • S. Shimomura, Growth of the first, the second and the fourth Painlevé transcendents, Math. Proc. Cambridge Philos. Soc. 134 (2003), no. 2, 259–269.
  • N. Steinmetz, Global properties of the Painlevé transcendents: new results and open questions, Ann. Acad. Sci. Fenn. Math. 30 (2005), no. 1, 71–98.
  • N. Steinmetz, Value distribution of the Painlevé transcendents, Israel J. Math. 128 (2002), 29–52.
  • Z. Ye, On Nevanlinna's second main theorem in projective space, Invent. Math. 122 (1995), no. 3, 475–507.